# SDR CALA0500364

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 24,905 hours, 7,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57101
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GALLEY FLOORBEAM ANGLE CORRODED AFT OF STA 986.5, RBL 50.  REPLACED FLOOR SUPPORT ANGLE PER SRM 51-40-02.
